# SDR ASAA0380188

- Difficulty date: March 2, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 9937498501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT WING LEADING EDGE CRACKED JUST OUTBOARD OF VORTILON.  INSTALLED SPLICE PER SRM 51-10-2, 10-4, 30-2 AND 30-5.  (M0
